# SDR AALA201712279038

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 17,508 hours, 6,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS BROKEN ON EXIT SIGN ROW 14F, LOWER SIDEWALL.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.
